Items where Author is "Okoro1, O. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Oladejo, N. K. and Okoro1, O. J. and Oluwayemi, M. O. and Bukari, H. I. (2017) Optimal Stochastic control theory and its’ application to Landmark University Development ventures and investment model. IOSR Journal of Mathematics (IOSR-JM), 13 (5). pp. 24-31. ISSN e-ISSN: 2278-5728, p-ISSN: 2319-765X

This list was generated on Sun Sep 15 13:11:57 2019 WAT.